# SDR SWAA2020090413981

- Difficulty date: August 29, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM INTERCOSTAL CRACKED AT STA. 540 RBL. 2'.  REMOVED OLD INTERCOSTAL AND INSTALLED NEW INTERCOSTAL PER SRM 51-40-02-0G-0.  REINSTALLED FLOOR PANEL 231XF PER AMM 53-21-00.
